# SDR FDEA201103291213

- Difficulty date: March 29, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: 113N23631
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GIVING OK TO INSTALL LT MLG AFT TRUNION FAIRING, BELLCRANK SUPPORT BEAM ASSY ON INBOARD TRAILING EDGE FLAP WITH CRACK. CRACKED BEAM ASSY REMOVED AND REPLACED IAW AMM 20-11-00-2 REV. 100. REPAIR IS CLASSIFIED AS MINOR.
